# SDR 97UAL900628

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21572
- Condition: Locked
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

AT FL200 ECAM SHOWED MESSAGE FOR HOT BRAKES, NR 3 WAS 30 DEGREES C, NR 4 SHOWED 90 DEGREES C.  LOWERED LANDING GEAR, NR 3 SHOWED 250 DEGREES C, NR 4 SHOWED 65 DEGREES C.  RETRACTED GEAR.  JACKED AIRCRAFT AND FOUND NR 3 BRAKE LOCKED.  *S/D*  BRAKE WOULD NOT ROTATE.  CARBON DUST BUILD UP CAUSED PISTONS TO BIND.  REPLACED BRAKE.
